Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 32 of 35 found articles
 
 
  Singularly Perturbed Nonlinear Integrodifferential Systems with Fast Varying Kernels
 
 
Title: Singularly Perturbed Nonlinear Integrodifferential Systems with Fast Varying Kernels
Author: Bobodzhanov, A. A.
Safonov, V. F.
Appeared in: Mathematical notes
Paging: Volume 72 (2002) nr. 5-6 pages 605-614
Year: 2002
Contents:
Publisher: Kluwer Academic Publishers-Plenum Publishers, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 32 of 35 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands